# SDR XC4R9752683

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Saab SF340A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Rotor
- Part number: 31342350
- Condition: Failed
- Location: Ac Generator
- Component: 31342001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT SUFFERED A MAIN ROTOR BAND FAILURE DURING OPERATION.  ONE EACH OF 2 MAIN ROTOR BANDS DETACHED DURING OPERATION CAUSING EXTENSIVE DAMAGE TO THE ROTOR, EXCITER STATOR, AND MAIN STATOR.  THIS FAILURE OCCURRED DURING NORMAL OPERATING CONDITIONS.  SUBMITTER STATED THIS FACILITY HAS SEEN NUMEROUS FAILURES SIMILAR TO THIS ONE.  RECOMMEND REPLACMENT OF STAINLESS BANDS WITH SOLID RINGS OF ALUMINUM.  (X)
